MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-24-23
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 300-30-06 - equinoxe preserve stem 6mm, (b)(6), 310-01-50 - equinoxe, humeral head short, 50mm (beta), (b)(6) 314-24-23 - laser cage glenoid m, 8 post aug, left, (b)(6), 531-78-20 - shouldr gps hex pins kit, 07025323058 (b)(6), - gps implant kit v2.
 
Event or Problem Description
It was reported that a male patient, initial left shoulder implanted on (b)(6) 2024, was converted to a reverse on an unknown date.The patient¿s shoulder was very stiff.Following the patient¿s index surgery, he developed some deltoid atrophy and showed some suprascapular and axillary nerve atrophy on emg.The surgeon decided to convert to reverse.The event happened sometime towards the end of the year.The head, replicator plate, and torque screw were removed.The stem was well fixed and retained.The laser cage glenoid was loose and able to be pulled out with a rongeur.A posterior baseplate, 2 34mm screws, 1 30mm screw, 38mm expanded sphere, locking screw, 38mm 0mm liner, 0mm tray, and reverse torque screw were implanted.Cultures were taken.There were no device breakages during the procedure.There was less than a 45-minute delay during the procedure, with no adverse event to the patient.The delay was in reference to the need for a revision surgery at all.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted product is available for return.Images were provided.No further information.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21151933
Report Number1038671-2025-00250
Device Sequence Number18416255
Product Code KWS
UDI-Device Identifier10885862585356
UDI-Public10885862585356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-24-23
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale